# SDR DHL9770149C

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON CABIN SEAT TRACK NR 7, RT OUTBOARD FROM BS 760 TO 850.  REMOVED SEAT TRACK NR 7 RT SIDE FROM BS 760 TO 850 PER SRM 51-30-2.  INSTALLED NEW SEAT TRACK NR 7 RT SIDE OUTBOARD FROM BS 760 TO 850 PER SRM 51-10-1 PAR 4 AND 51-30-2, N/R5068.
